Some uniqueness results on meromorphic functions sharing two or three sets
Kragujevac Journal of Mathematics, Tome 35 (2011) no. 1, p. 59 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In the paper we study the uniqueness of meromorphic functions and prove some theorems which are the improvements of some results earlier given by Yi, Jank and Terglane and a recent result of the first author. Examples are provided to show that some assumptions are sharp.
Classification : 30D35
Keywords: Meromorphic functions, Uniqueness, Weighted sharing, Shared set.
@article{KJM_2011_35_1_a4,
     author = {Abhijit Banerjee and Pranab Bhattacharjee},
     title = {Some uniqueness results on meromorphic functions sharing two or three sets},
     journal = {Kragujevac Journal of Mathematics},
     pages = {59 },
     year = {2011},
     volume = {35},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a4/}
}
TY  - JOUR
AU  - Abhijit Banerjee
AU  - Pranab Bhattacharjee
TI  - Some uniqueness results on meromorphic functions sharing two or three sets
JO  - Kragujevac Journal of Mathematics
PY  - 2011
SP  - 59 
VL  - 35
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a4/
LA  - en
ID  - KJM_2011_35_1_a4
ER  - 
%0 Journal Article
%A Abhijit Banerjee
%A Pranab Bhattacharjee
%T Some uniqueness results on meromorphic functions sharing two or three sets
%J Kragujevac Journal of Mathematics
%D 2011
%P 59 
%V 35
%N 1
%U http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a4/
%G en
%F KJM_2011_35_1_a4
Abhijit Banerjee; Pranab Bhattacharjee. Some uniqueness results on meromorphic functions sharing two or three sets. Kragujevac Journal of Mathematics, Tome 35 (2011) no. 1, p. 59 . http://geodesic.mathdoc.fr/item/KJM_2011_35_1_a4/